I just got 10 units of botox on my chin to clear out dimples. About 4 hours through, i noticed a ledge had formed when i pull out my lips... (Like when we kiss) is this normal?
Bump on Chin Almost Immediately After Botox Injection? (photo)
Doctor Answers (9)
Botox for Dimples on Chin Area
From the picture you are showing, taken just hours after the Botox injection, this may represent an irregular appearance from the volume of liquid injected. Similarly, if a picture is taken just a few days after Botox injection, the appearance of the skin of the chin upon contraction of the muscles in the area may be quite irregular, as only part of the muscle fibers have relaxed, while others remain still active leading to puckering and irregularities of surface contour in some areas. You should be able to see the final smooth results at 10 to 14 days post injection. Consult your treating physician if the irregularities persist at that point.
Botox for chin dimples
small amount of units of botox can be injected superficially for chin dimpling, sometimes referred to as peau d'orange (the skin of the orange). The effect is usually not seen for at least a few days. You may be noticing a bulge from a hematoma or other resons not easily explained. Please see your doctor for confirmation.
Web reference: http://www.thenyac.com/botox/index.html
Botox to the mentalis
Botox takes from a few days and up to 2 weeks to "kick in" - and based on your photo, it looks like a bolus of fluid as you engage your muscle. Try and let it settle in, and follow up with your provider in a couple of weeks for further assessment.
You might also like...
Bump after Botox
It would be helpful to see a picture prior to treatment and a picture at rest along with this picture of lip puckering. As this ledge/bump form soon after the injection, it is possible that there is some bruising or swelling which should eventually subside. I suggest you return to be evaluated by the injecting physician. (This answer is not intended nor implied to be a substitute for medical advice. The information presented in this posting is for patients’ general education only. Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)
Chin and funny bump
If you are just a few hours after treatment with Botox, then you are probably seeing fluid or bruising. Botox take about one week to take effect.
Bump immediately after Botox or Dyport
These products take 7 - 10 days to see the full effects. Those who have been treated previously, can see benefits sooner, although not within hours.
Most commonly, bruising can result from injections that results in immediate bumps or within 24 hours. The application of ice can be particularly helpful within the first 24 hours to reduce this.
If a bump does occur, it is best to contact your treating provider so that you can be evaluated and treated.
Bump on chin hours after Botox injections for dimples
The onset of action of Botox is approximately 7-10 days, so hours after injection, what you may have is just some residual fluid in which the Botox was reconstituted. That will be absorbed over the next few days. Look at the results after a week or two to see what the Botox injection has accomplished. I agree with other responders that before and after photos, preferably at rest and when puckering, would be helpful to assess the situation fully.
Botox on the chin
Botox on the chin is often very helpful in treating dimpling. It would be very helpful to see a picture at rest before you had this inection today in order to determine if this is a hematoma or not. If it is a hematoma it will resorb in a week to 10 days. In either case, contact the physician who did the inection for further guidance.
Web reference: http://www.AdvanceYourBeauty.com
Bump on chin after Botox
It's difficult to address your answer in regards to the bump on you chin after Botox. It would be helpful to know what it looked like before the treatment and what it looks like when your face is at rest. It's possible that the bump is just due to some swelling after the injection. The best advice I could give you would be to contact your treating physician, as he or she would have the most knowledge about your particular treatment and would be able to answer your question better than anyone else.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.